# SDR GTIA2024082038320

- Difficulty date: August 18, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N973NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11192
- Aircraft time: 5,361 hours, 2,334 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHEMICAL ODOR DETECTED APPROX 3000 AGL AS WE INTERSECT GLIDESLOPE ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-REACTIVATED PACK #1 IAW AMM 21-51-00 AND PERFORMED DECONTAMINATION OF PACK #1 IAW AMM 21-00-00, NO SMELLS NOTED, THIS CLEARS DMI 3476902-1, PLACARD REMOVED MOC NOTIFIED
